# SDR DALA2018042302714

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACKED PAN BS 1211 BETWEEN THE NR 1 AND 2 BEAMS,  AFT CARGO DOOR.  THE PAN WAS REPAIRED IAW ER/A 567929-14, REV ORIGINAL,  AND ETI-88-18-030, REV 2.
